Title of article :
A note on a critical problem with natural growth in the gradient
Author/Authors :
Peral، I. نويسنده , , Abdellaoui، B. نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
-156
From page :
157
To page :
0
Abstract :
In this paper, we prove the existence of nested sequences of index filtrations for convergent sequences of (admissible) semiflows on a metric space. This result is new even in the context of flows on a locally compact space. The nested index filtration theorem implies the continuation of homology index braids which, in turn, implies the continuation of connection matrices in the infinite-dimensional Conley index theory.
Keywords :
elliptic equations , quadratic growth in the gradient , optimal summability , hardy potential
Journal title :
Journal of the European Mathematical Society
Serial Year :
2006
Journal title :
Journal of the European Mathematical Society
Record number :
119276
Link To Document :
بازگشت